# SDR PCAA0106059

- Difficulty date: June 20, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 24,588 hours, 27,172 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Rheostat
- Part number: RV4NBYSD502A
- Condition: Burned
- Location: Captains Side
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAP- FLIGHT#3622. CREW REPORTED SMOKE COMING OUT FROM PANEL BETWEEN HANDLE AND WINDSHIELD.(OVERHEAD) MAINTENANCE DETERMINED TO BE CAPTAINS OVERHEAD MAP LIGHT RHEOSTAT. WIRING ISOLATED. MEL 33-01 ISSUED. AIRCRAFT RETURNED TO SERVICE. 22 JUN 01 RHEOSTAT FOR CAPTAINS OVERHEAD MAP LIGHT REPLACED. OPERATIONAL CHECK GOOD.
